# SDR USAA2015012300003

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 16,552 hours, 13,427 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 265341711619751
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN-ROUTE, UPON RAISING GEAR GOT EICAS MSG, LG WOW SYS FAIL.  DECLARED AN EMER & RETURNED TO FIELD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED NLG SHOCK STRUT SEALS.   ACCOMPLISHED A LG EXTENSION & RETRACTION SYS TEST, TESTED OK.
